# SDR ASAA2024093052878

- Difficulty date: September 30, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N552AS
- Make and model: Boeing 737890
- Aircraft serial: 34595
- Aircraft time: 61,437 hours, 21,655 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771008
- Condition: Detached
- Location: Zone 200
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS WHITE PLASTIC "EXIT" PLACARD BY SEAT 17F POPPED. GROUNDED - YES. REPLACED EXIT PLACARD PER AMM 33-51-01.
